MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(initial reporter address) (b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium oval stiff snare was to used remove intestinal polyps in the intestinal tract during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2022.During the procedure and inside the patient, the trap was connected to the electrode, but no reaction was observed when cutting with electricity.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: (initial reporter address): (b)(6).Block h6: medical device code a090402 captures the reportable event of unable to deliver energy.Block h10: (product investigation): one captivator snare was received for analysis.Visual analysis of the device did not find any problems.The active cord did not find any problems.Dimensional testing of the active cord was performed, and it is within specifications.Electrical testing was performed, and the device's electrical resistance was within specification.The reported event of device unable to deliver energy could not be confirmed.Device analysis found no problems with the device during visual, dimensional and electrical tests.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.This code was selected since the reported event could not be confirmed.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15393287
Report Number3005099803-2022-05087
Device Sequence Number20359056
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0028669861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight70 KG